# SDR 2001UALA01671

- Difficulty date: August 12, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 179 STR 17 LT CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP REPAIR.
